# SDR QXEA2009111100923

- Difficulty date: November 11, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK FS 485 TO 565 HAS CORROSION.  BLENDED AREAS OF CORROSION, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  REMOVED LT SEAT TRACK IAW 53-00-49-000-801.  PREPARED NEW SEAT TRACK FOR INSTALL IAW SRM 51-40-11 AND 51-21-11. INSTALLED LT SIDE SEAT TRACK FS 485 TO 565 IAW AMM 53-00-49-400-801-A01.
